# SDR UALA2012022801214

- Difficulty date: February 25, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 49,235 hours, 19,578 cycles
- Engine: Iae V2527A5
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT OUT OF TRIM AFTER TEST HOP.  RT AILERON STILL HAS .300" UPWARD PLAY.  MAX UPWARD TRAVEL IS .078".  AILERON HINGES 1-3 WORN.  REPLACED 1, 2  AND 3 HINGE SUPPORT SLEEVES AND BEARING REF MT57-016.  REPLACED RT NR 2 O/B HINGE FITTING BUSHING PER GNMM.  REPLACED RT AILERON NR 3 HINGE BEARING.  RE-INSTALLED NR 1 HINGE SUPPORT.  NR 3 HINGE BEARING REPLACED ON PTT SEQ 2352009.  REPLACED NR 4 AND NR 5 HINGE SUPPORT BEARINGS.  REPLACED NR 1, 2, AND 3 HINGE SUPPORT BUSHINGS.  RE-INSTALLED HINGE SUPPORTS.  RE-INSTALLED NR 1 HINGE SUPPORT.  WORKED IN CONJUNCTION WITH BUSHING REPLACEMENT.
